Home  |  deutsch  |  Legals  |  Data Protection  |  Sitemap  |  KIT

A JMM-Faithful Non-interference Calculus for Java

Reviewed Paper In Proceedings

Author(s):Vladimir Klebanov
In:4th International Workshop on Scientific Engineering of Distributed Java Applications (FIDJI 2004)
Publisher:Springer
Series:Lecture Notes in Computer Science
Volume:3409
Year:2004
Pages:101-111

BibTeX

@inproceedings{Klebanov04,
  author    = {Vladimir Klebanov},
  title     = {A {JMM}-Faithful Non-interference Calculus for {J}ava},
  booktitle = {4th International Workshop on Scientific Engineering of
               Distributed Java Applications (FIDJI 2004)},
  year      = {2004},
  publisher = {Springer},
  series    = {Lecture Notes in Computer Science},
  volume    = {3409},  
  pages     = {101-111},
  ee        = {http://www.springerlink.com/link.asp?id=6fq6uyda8brf7qae},
  place     = {Luxembourg-Kirchberg, Luxembourg}
}